# SDR IPXA2015010785210

- Difficulty date: January 2, 2015
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N144UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0827
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53773294204
- Condition: Damaged
- Location: Frames 23-24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 38L DAMAGED BETWEEN FRAMES 23 - 24.   PERFORMED A STRINGER SPLICE REPAIR IAW EO 5310-56369-A.
